# SDR AALA200800463

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 12B MISSING LENS. REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 12B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
